ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Aqzzouz, B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Aqzzouz, B. and Belmahjoub, F. and Snoussi, H. (2007) Some properties of the ε∞-product of quotient bornological spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (6). pp. 3-10. ISSN 00002-3043

Aqzzouz, B. and Nouira, R. (2006) Caracterisation de quelques parties precompactes dans les treillis vectoriels localement convexes et solides. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (4). pp. 7-14. ISSN 00002-3043

This list was generated on Wed Oct 24 06:50:43 2018 AMT.